# SDR SWAA2019011628559

- Difficulty date: December 20, 2018
- Submitted: January 16, 2019
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,726 hours, 36,969 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31101
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED AT BS 1011, STR 14L.  REPAIRED SKIN IAW ER AND EA.
